... its been 3 days and its not getting any better. Shouldn't all of it be out of my system?
Can't give you a good answer it all depends on your dose and how long you have been on it. You could call your doctor and ask but it can take upto a week or two if you have been on it for awhile. Remember it just does not stop and get out of you that fast but it could be sooner. Hope it is just bear with it Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2010 • 1 answer
Posted 10 Feb 2011 • 1 answer
Posted 6 Aug 2012 • 6 answers
Is it usual to have numbness in feet etc, when taking Gabapentin? I am waiting for specialist to get
Posted 24 Mar 2014 • 3 answers
Posted 5 Oct 2015 • 2 answers